Remeron 7 5 mg more sedating
For instance there is a great therapy called CBT which is very effective in managing those spiralling thoughts that occur with the condition. You mentioned you are feeling physically unwell too Tootsy, I am sorry to hear this.It is bound to take it's toll on your mood levels if you feel poorly. Do you have any contact with your Health Visitor as she may be able to support you at this time.The good thing about it making me sleepy is I sleep really well. I take it right before bed and that's me for the night.I am very close now to being weaned off them and I'm a bit nervous because I've been doing so well on them Sent from my GT-I9100 using Netmums mobile app Hi Tootsy, thank you for posting here a few days ago and I would like to welcome you to Netmums and our Mental Health board. It is natural to feel nervous about taking medication for the first time but I can see that our lovely members have been able to reassure you about Mirtazapine; I wondered if you plucked up the courage to take your first dose the other night? It sounds like a tough time for you Tootsy, looking after a young baby can be challenging enough without the added feelings of anxiety and low mood.At 15mg you will feel quite dopey for a few days, I won't lie!But this soon goes away, just be sure to take it at night.I currently take 60mg which is a whacking dose and the only side effect I have is it makes me feel more sleepy than usual.
It took about 6-8 weeks to really feel 'better' but if I'm honest i started to feel less desperate after about 2-3 weeks!Doctor tried me on cipralex again which caused severe anxiety so he tried amitriptyline which depleted my seritonin levels and has left me quite depressed!I cry all the time at moment as well as being so weak xx I started taking 15mg Mirtazipine about 2 years ago!I was on 45mg for about 9 months before it stopped working and had to be augmented with lofepramine - a tricyclic antidepressant.Mentally, that period of time was the best I had ever been!